# SDR DALA13040965806

- Difficulty date: August 25, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 39,122 hours, 12,905 cycles
- System (JASC): 2565 · Escape Slide
- Part: Handle
- Condition: Binding
- Location: R4 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT ARRIVAL F/A STATED THAT R4 DOOR COULD NOT BE DISARMED AT GATE.  CYCLED, OPS GOOD.  OK FOR SERVICE.
